# SDR HALA0800041

- Difficulty date: January 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1186 RBL 88.5, CORROSION BEYOND SRM LIMITS.  REPLACED SEAT TRACK IAW 767-300 SRM 53-00-52, FIG 201 REPAIR 3.
